See Alike in...

Alike App

Browser

AwesomeCatMom

701d

I began taking 10mg of Lexapro on 4-16-22 after having been off of Paxil for almost 2 years. These last 3 weeks have been miserable and I'm wondering if all the physical and mental side effects will go away once I up the dose to 20mg as my doctor suggested. I take it at night before bed. I have experienced sweats, chills, shakes, internal tremmors, racing jumbled thoughts, paranoia, and intense stress upon waking every morning. My stomach is always upset and I also have a heaviness in my chest and upper back that makes it feel like it's hard to breathe. I am terrified that upping the dose will make all of these symptoms worse and I'll panic and run to the ER. Does anyone here have similar experience in adjusting to new medication?

    • Gab21

      694d

      I started taking it just a few days after you! I also take 10mg before bed. I'm definitely sweating a lot more and my fatigue has gotten SO much worse. I was told it can take a few weeks to kick in, but I really just want relief already. But I'd definitely talk to your doctor about all of your side effects! It sounds serious💕

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion